应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Series 2012, Vol. 28 Issue (1) :149-156    DOI: 10.1007/s10255-012-0130-1
ARTICLES Current Issue | Next Issue | Archive | Adv Search << | >>
Symmetry of the Point Spectrum of Infinite Dimensional Hamiltonian Operators and Its Applications
Hua WANG1,2, Alatancang1, Jun-jie HUANG1
1. School of Mathematical Sciences, Inner Mongolia University, Hohhot 010021, China;
2. College of Sciences, Inner Mongolia University of Technology, Hohhot 010051, China
Download: PDF (1KB)   HTML (1KB)   Export: BibTeX or EndNote (RIS)      Supporting Info
Abstract This paper studies the symmetry, with respect to the real axis, of the point spectrum of the upper triangular infinite dimensional Hamiltonian operator H. Note that the point spectrum of H can be described as σp(H) = σp(A)∪σp1(-A*). Using the characteristic of the set σp1(-A*), we divide the point spectrum σp(A) of A into three disjoint parts. Then, a necessary and sufficient condition is obtained under which σp1(-A*) and one part of σp(A) are symmetric with respect to the real axis each other. Based on this result, the symmetry of σp(H) is completely given. Moreover, the above result is applied to thin plates on elastic foundation, plane elasticity problems and harmonic equations.  
Service
Email this article
Add to my bookshelf
Add to citation manager
Email Alert
RSS
Articles by authors
Keywordsinfinite dimensional Hamiltonian operator   point spectrum   symmetry   thin plate on elastic foundation   plane elasticity problem   harmonic equation     
Abstract: This paper studies the symmetry, with respect to the real axis, of the point spectrum of the upper triangular infinite dimensional Hamiltonian operator H. Note that the point spectrum of H can be described as σp(H) = σp(A)∪σp1(-A*). Using the characteristic of the set σp1(-A*), we divide the point spectrum σp(A) of A into three disjoint parts. Then, a necessary and sufficient condition is obtained under which σp1(-A*) and one part of σp(A) are symmetric with respect to the real axis each other. Based on this result, the symmetry of σp(H) is completely given. Moreover, the above result is applied to thin plates on elastic foundation, plane elasticity problems and harmonic equations.  
Keywordsinfinite dimensional Hamiltonian operator,   point spectrum,   symmetry,   thin plate on elastic foundation,   plane elasticity problem,   harmonic equation     
Received: 2009-06-04;
Fund:

Supported by the National Natural Science Foundation of China (No. 11061019, 10962004, 11101200), the Chunhui Program of Ministry of Education of China (No. Z2009-1-01010), and the Natural Science Foundation of Inner Mongolia (No. 2010MS0110, 2009BS0101),and the Cultivation of Innovative Talent of ‘211 Project’ of Inner Mongolia University.

Cite this article:   
.Symmetry of the Point Spectrum of Infinite Dimensional Hamiltonian Operators and Its Applications[J]  Acta Mathematicae Applicatae Sinica, English Serie, 2012,V28(1): 149-156
URL:  
http://www.applmath.com.cn/jweb_yysxxb_en/EN/10.1007/s10255-012-0130-1      或     http://www.applmath.com.cn/jweb_yysxxb_en/EN/Y2012/V28/I1/149
 
[1] Alatancang, Huang, J.J., Fan, X.Y. Structure of the spectrum of infinite dimensional Hamiltonian operators. Science in China Series A: Mathematics, 51(5): 915-924 (2008)
[2] Alatancang, Huang, J.J., Fan, X.Y. The residual spectrum for a class of infinite dimensional Hamiltonian operators. Acta Mechanica Scientia, 25(7): 1040-1045 (2005) (in Chinese)
[3] Huang, J.J., Alatancang. The continuous spectrum of infinite dimensional Hamiltonian operators. Mongolian Mathematical Journal, 10: 1-10 (2006)
[4] Kurina, G.A. Invertibility of nonnegatively Hamiltonian operators in a Hilbert space. Differential Equations, 37(6): 880-882 (2001)
[5] Kurina, G.A., Martynenko, G.V. On the reducibility of a nonnegatively Hamiltonian periodic operator function in a real Hilbert space to a block diagonal form. Differential Equations, 37(2): 227-233 (2001)
[6] Mehrmann, V., Watkins, D. Polynomial eigenvalue problems with Hamiltonian structure. Electron Trans Numer Anal, 13: 106-118 (2002)
[7] Zhong, W.X. A new systematic methodology for theory of elasticity. Dalian: Dalian University of Technology Press, 1995 (in Chinese)
[8] Zhong, W.X. Method of separation of variables and Hamiltonian system. Computational Structural Mechanics and Applications, 8(3): 229-239 (1991) (in Chinese)
[9] Zhong, Y., Zhang, Y.S. Theoretic solution of rectangular thin plate on foundation with four edges free by symplectic geometry method. Applied Mathematics and Mechanics, 27(6): 735-740 (2006)
没有找到本文相关文献
Copyright 2010 by Acta Mathematicae Applicatae Sinica, English Serie